Article citationsMore>>

D. V. Griffiths, J. Huang and G. F. Dewolfe, “Numerical and Analytical Observations on Long and Infinite Slopes,” International Journal for Numerical and Analytical Methods in Geomechanics, Vol. 35, No. 5, 2011, pp. 569-585. doi:10.1002/nag.909

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.